# SDR IPXA2018072331912

- Difficulty date: July 2, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 98,206 hours, 17,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC70582
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, UPPER AFT NUT PLATE HAS EXFOLIATION CORROSION AROUND IT ON SKIN INSIDE ACCESS 316AB RT SIDE APPROX STA 2160. REPAIRED AFT FUSELAGE UPPER AFT SKIN AT APPROX STA Y=2160 BETWEEN LONGERON 12R AND LONGERON 13R IAW EA 011-5370-01-A7362 REV IR AND EO MD11-533-69255-A. (MAJOR)
